American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>

[1] G. L. Kulinich, S. V. Kushnirenko and Y. S. Mishura. Asymptotic behavior of integral functionals of unstable solutions of one-dimensional It\^o stochastic differential equations. Theor. Probability and Math. Statist. 89 (2014) 101-114.
Abstract, references, and article information   
View Article: PDF

[2] G. Shevchenko. Mixed stochastic delay differential equations. Theor. Probability and Math. Statist. 89 (2014) 181-195.
Abstract, references, and article information   
View Article: PDF

[3] A. Yu. Veretennikov and A. M. Kulik. Diffusion approximation of systems with weakly ergodic Markov perturbations. II. Theor. Probability and Math. Statist. 88 (2014) 1-17.
Abstract, references, and article information   
View Article: PDF

[4] J. Dhaene, A. Kukush and D. Linders. The multivariate Black \& Scholes market: conditions for completeness and no-arbitrage. Theor. Probability and Math. Statist. 88 (2014) 85-98.
Abstract, references, and article information   
View Article: PDF

[5] A. Yu. Veretennikov and A. M. Kulik. Diffusion approximation of systems with weakly ergodic Markov perturbations. I. Theor. Probability and Math. Statist. 87 (2013) 13-29.
Abstract, references, and article information   
View Article: PDF

[6] L. J. S. Allen and E. J. Allen. Deterministic and Stochastic SIR Epidemic Models with Power Function Transmission and Recovery Rates. Contemporary Mathematics 618 (2014) 1-15.
Book volume table of contents   
View Article: PDF

[7] Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich and Dierk Peithmann. Stochastic Resonance. Math. Surveys Monogr. 194 (2013) MR 3155413.
Book volume table of contents   

[8] Seán Dineen. Solutions. Graduate Studies in Mathematics 70 (2013) 281-298.
Book volume table of contents
View Article: PDF

[9] Seán Dineen. Martingales. Graduate Studies in Mathematics 70 (2013) 209-226.
Book volume table of contents
View Article: PDF

[10] Seán Dineen. Stochastic integration. Graduate Studies in Mathematics 70 (2013) 243-280.
Book volume table of contents
View Article: PDF

[11] Seán Dineen. Continuity and integrability. Graduate Studies in Mathematics 70 (2013) 143-164.
Book volume table of contents
View Article: PDF

[12] Seán Dineen. The Black-Scholes formula. Graduate Studies in Mathematics 70 (2013) 227-242.
Book volume table of contents
View Article: PDF

[13] Seán Dineen. Set theory. Graduate Studies in Mathematics 70 (2013) 29-58.
Book volume table of contents
View Article: PDF

[14] Seán Dineen. Money and markets. Graduate Studies in Mathematics 70 (2013) 1-16.
Book volume table of contents
View Article: PDF

[15] Seán Dineen. Fair games. Graduate Studies in Mathematics 70 (2013) 17-27.
Book volume table of contents
View Article: PDF

[16] Seán Dineen. Probability spaces. Graduate Studies in Mathematics 70 (2013) 77-106.
Book volume table of contents
View Article: PDF

[17] Seán Dineen. Lebesgue measure. Graduate Studies in Mathematics 70 (2013) 189-208.
Book volume table of contents
View Article: PDF

[18] Seán Dineen. Measurable functions. Graduate Studies in Mathematics 70 (2013) 59-76.
Book volume table of contents
View Article: PDF

[19] Seán Dineen. Probability Theory in Finance. Graduate Studies in Mathematics 70 (2013) MR MR3059814.
Book volume table of contents   

[20] Seán Dineen. Expected values. Graduate Studies in Mathematics 70 (2013) 107-142.
Book volume table of contents   
View Article: PDF

[21] Seán Dineen. Conditional expectation. Graduate Studies in Mathematics 70 (2013) 165-188.
Book volume table of contents   
View Article: PDF

[22] Jianhai Bao and Chenggui Yuan. Convergence rate of EM scheme for SDDEs. Proc. Amer. Math. Soc. 141 (2013) 3231-3243.
Abstract, references, and article information   
View Article: PDF

[23] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[24] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information   
View Article: PDF

[25] A. Yu. Veretennikov and A. M. Kulik. Extended Poisson equation for weakly ergodic Markov processes. Theor. Probability and Math. Statist. 85 (2012) 23-39.
Abstract, references, and article information   
View Article: PDF

[26] Jing Chen and Zhijian Wu. Critical path for an optimal hedging strategy. Contemporary Mathematics 586 (2013) 117-124.
Book volume table of contents   
View Article: PDF

[27] Yu. S. Mishura, S. V. Posashkova and S. V. Posashkov. Continuous dependence of solutions of stochastic differential equations driven by standard and fractional Brownian motion on a parameter. Theor. Probability and Math. Statist. 83 (2011) 111-126.
Abstract, references, and article information   
View Article: PDF

[28] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148. MR 2768854.
Abstract, references, and article information   
View Article: PDF

[29] Yuzuru Inahama. A moment estimate of the derivative process in rough path theory. Proc. Amer. Math. Soc. 140 (2012) 2183-2191.
Abstract, references, and article information   
View Article: PDF

[30] Yu. S. Mishura and A. V. Shvaĭ. An estimate of the rate of convergence of an approximating scheme applied to a stochastic differential equation with an additional parameter. Theor. Probability and Math. Statist. 82 (2011) 75-85.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>